MAUDE Adverse Event Report: CAYENNE MEDICAL SURELOCK ALL-SUTURE ANCHOR; FASTENER, FIXATION

CAYENNE MEDICAL SURELOCK ALL-SUTURE ANCHOR; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the surgery, the suture didn't slide after the surgeon implanted the anchor of this complaint product into the burr hole.The anchor was left in the patient's body, but not serving its intended purpose, the sutures were removed.Another anchor was used in a different location to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign : japan product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event cannot be confirmed.Visual inspection of the returned device identified that the inserter was returned.The knob rotated both ways and the inserter shaft were extended and retracted.No anchor was returned as it was left implanted device history records were reviewed and no discrepancies related to the reported event were found.Medical records were not provided.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SURELOCK ALL-SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key19182496
Report Number3006108336-2024-00013
Device Sequence Number20580287
Product Code MBI
UDI-Device Identifier00887868270482
UDI-Public(01)00887868270482(17)250811(10)65582926
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2025
Device Model NumberN/A
Device Catalogue NumberCM-9614F
Device Lot Number65582926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown